Distribution of the Ratio of Geometric Mean to Arithmetic Mean in a Sample from a Two-Piece Double Exponential Distribution
Mathematica balkanica, Tome 5 (1991) no. 1, p. 76
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_1_a8,
author = {G. S. Lingappaiah},
title = {Distribution of the {Ratio} of {Geometric} {Mean} to {Arithmetic} {Mean} in a {Sample} from a {Two-Piece} {Double} {Exponential} {Distribution}},
journal = {Mathematica balkanica},
pages = {76},
year = {1991},
volume = {5},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a8/}
}
TY - JOUR AU - G. S. Lingappaiah TI - Distribution of the Ratio of Geometric Mean to Arithmetic Mean in a Sample from a Two-Piece Double Exponential Distribution JO - Mathematica balkanica PY - 1991 SP - 76 VL - 5 IS - 1 UR - http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a8/ ID - MABA_1991_5_1_a8 ER -
G. S. Lingappaiah. Distribution of the Ratio of Geometric Mean to Arithmetic Mean in a Sample from a Two-Piece Double Exponential Distribution. Mathematica balkanica, Tome 5 (1991) no. 1, p. 76. http://geodesic.mathdoc.fr/item/MABA_1991_5_1_a8/